# SDR IXXA080028O

- Difficulty date: October 21, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 87,900 hours, 36,598 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Smart Box
- Part time: 87,900 hours, 36,598 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM KTOL F/O'S FLIGHT DIRECTOR FLAG IN ADI AND GYRO FLAG CAME IN VIEW.  THE CREW REJECTED TAKEOFF AND RETURNED TO BLOCKS.  MAINTENANCE SMART BOX WIRE NUMBER 2TN49B22 BROKEN AT R50-972 PIN 35.  MAINTENANCE REPAIRED WIRE 2TN49B22.  OPERATIONAL CHECK GOOD IAW DACO DC8 MAINTENANCE MANUAL 34-20-0.  AIRCRAFT WAS RETURNED TO SERVICE.
